MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT EG6+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT EG6+ CARTRIDGE
Catalog Number 03P77-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Unspecified Vascular Problem (4441)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, abbott point of care was contacted by a customer regarding i-stat eg6+ cartridges that yielded a suspected descrepant result on a 74 year old female patient with peripheral vascular disease.There was no additional patient information available at the time of this report.Method date collected tested hgb(g/dl) hct(%) i-stat on (b)(6) 2024 , 06:26 immediately , 12.2 36.Sysmex on (b)(6) 2024 , 11:34 12:15 , 6.5 20.9.Sysmex on (b)(6) 2024 , 12:25 13:09 , 6.2 20.1.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident (b)(4) apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 05-apr-2024.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained and returned cartridge testing met all the acceptance criteria found in q04.01.003 rev an, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency is identified for eg6+ lot n23337.
 
Event or Problem Description
Na.

Brand Name
I-STAT EG6+ CARTRIDGE
Common Device Name
EG6+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
185 corkstown road
princeton, nj K2H 8-V4
CA   K2H 8V4
MDR Report Key18877162
Report Number2245578-2024-00052
Device Sequence Number7887033
Product Code CHL
UDI-Device Identifier10054749000057
UDI-Public10054749000057
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Catalogue Number03P77-25
Device Lot NumberN23337
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale